Alexandrov, Bodgan; Grantcharov, Gueo; Ivanov, Stefan
The Dolbeault operator on Hermitian spin surfaces  [ L'opérateur de Dolbeault sur les surfaces hermitiennes de spin ]
Annales de l'institut Fourier, Tome 51 (2001) no. 1 , p. 221-235
Zbl 0987.53011 | MR 1821075 | 1 citation dans Numdam
doi : 10.5802/aif.1822
URL stable : http://www.numdam.org/item?id=AIF_2001__51_1_221_0

Classification:  53C15,  53C25,  53B35
Mots clés: surfaces hermitiennes, opérateur de Dirac, opérateur de Dolbeault, spineurs twisteurs
On démontre l'annulation du noyau de l'opérateur de Dolbeault sur la racine carrée du fibré canonique d'une surface hermitienne de spin avec courbure scalaire positive. On obtient des minorations pour la première valeur propre de cet opérateur, dans le cas où la courbure scalaire conforme est non-négative.
We prove the vanishing of the kernel of the Dolbeault operator of the square root of the canonical line bundle of a compact Hermitian spin surface with positive scalar curvature. We give lower estimates of the eigenvalues of this operator when the conformal scalar curvature is non -negative.

Bibliographie

[1] V. Apostolov; J. Davidov; O. Mu¡Karov Self-dual Hermitian surfaces, Trans. Amer. Math. Soc., 349 (1996), p. 3051 -3063 Article  Zbl 0880.53053

[2] N. Aronszjan A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl., 35 (1957), p. 235 -249 MR 92067 | Zbl 0084.30402

[3] M.F. Atiyah; R. Bott; A. Shapiro Clifford modules, Topology, 3 (Suppl.1) (1964), p. 3 -38 Article  MR 167985 | Zbl 0146.19001

[4] H. Baum; T. Friedrich; R. Grunewald; I. Kath Twistor and Killing spinors on Riemannian manifolds, Humboldt Universität, Berlin (Seminarbericht) 108 (1990) Zbl 0705.53004

[5] J.-M. Bismut A local index theorem for non-Kähler manifolds, Math. Ann., 284 (1989), p. 681 -699 Article  MR 1006380 | Zbl 0666.58042

[6] C. Boyer A note on hyperhermitian four manifolds, Proc. Amer. Math. Soc., 102 (1988) no. 1, p. 157 -164 MR 915736 | Zbl 0642.53073

[7] T. Friedrich Der erste Eigenwert des Dirac operators einer kompakten Riemannischen Manningfaltigkeit nichtnegativer Skalarkrümung, Math. Nachrichten, 97 (1980), p. 117 -146 Article  MR 600828 | Zbl 0462.53027

[8] T. Friedrich The classification of 4-dimensional Kähler manifolds with small eigenvalue of the Dirac operator, Math. Ann., 295 (1993), p. 565 -574 Article  MR 1204838 | Zbl 0798.53065

[9] P. Gauduchon Le théorème de l'excentricité nulle, C. R. Acad. Sci. Paris, Sér. A, 285 (1977), p. 387 -390 MR 470920 | Zbl 0362.53024

[10] P. Gauduchon Fibrés hermitiens à endomorphisme de Ricci non négatif, Bul. Soc. Math. France, 105 (1977), p. 113 -140 Numdam | MR 486672 | Zbl 0382.53045

[11] P. Gauduchon La 1-forme de torsion d'une variété hermitienne compacte, Math. Ann., 267 (1984), p. 495 -518 Article  MR 742896 | Zbl 0523.53059

[12] P. Gauduchon Hermitian connections and Dirac operators, Bol. U. M. I. Sér. VII, XI-B, supl. 2 (1997), p. 257 -289 MR 1456265 | Zbl 0876.53015

[13] O. Hijazi Opérateurs de Dirac sur le variétés riemanniennes : minoration des valeurs propres (1984) (Thèse de 3e Cycle, École Polytechnique)

[14] N. Hitchin Harmonic spinors, Adv. Math., 14 (1974), p. 1 -55 Article  MR 358873 | Zbl 0284.58016

[15] K.-D. Kirchberg An estimation for the first eigenvalue of the Dirac operator on closed Kähler manifolds of positive scalar curvature, Ann. Glob. Anal. Geom., 4 (1986), p. 291 -325 Article  MR 910548 | Zbl 0629.53058

[16] K.-D. Kirchberg The first eigenvalue of the Dirac operator on Kähler manifolds, J. Geom. Phys., 7 (1990), p. 447 -468 MR 1131907 | Zbl 0734.53050

[17] K.-D. Kirchberg Properties of Kählerian twistor-spinors and vanishing theorems, Math. Ann., 293 (1992), p. 349 -369 Article  MR 1166126 | Zbl 0735.53051

[18] A. Moroianu Structures de Weyl admettant des spineurs parallèles, Bull. Soc. Math. France, 124 (1996) no. 4, p. 685 -695 Numdam | MR 1432061 | Zbl 0867.53013

[19] M. Pontecorvo Complex structures on Riemannian four-manifolds, Math. Ann., 309 (1997), p. 159 -177 Article  MR 1467652 | Zbl 0893.53026

[20] I. Vaisman Some curvature properties of complex surfaces, Ann. Mat. Pura Appl., 132 (1982), p. 1 -18 Article  MR 696036 | Zbl 0512.53058

[21] M. Wang Parallel spinors and parallel forms, Ann. Glob. Anal. Geom., 7 (1989), p. 59 -68 Article  MR 1029845 | Zbl 0688.53007